Skip to content

Read user comments about the side effects, benefits, and effectiveness of Pravachol Oral.

Overall User Ratings

108 Total User Reviews

User Reviews

«Previous 6-10 of 61 Next»
Condition: High Cholesterol
7/27/2013 2:09:58 PM

Reviewer: rodeogirl, 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
After being on this drug for 3 years ive noticed the last 2 years i hurt all the time and its all muscle pain. Its effecting my spine now and I went to dr last nite and he thinks its this med. I will be calling my dr on monday escially after reading all these review. Think its time to come off.

Condition: High Cholesterol
7/8/2013 10:14:49 AM

Reviewer: 75 or over Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
This drug gave me extreme,lower stomach pains, and cramps. I was unable to sleep at nights. I called my Dr. and was taken off for 2 weeks to see what becomes of this .

Condition: High Cholesterol
12/28/2012 11:13:20 AM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
After being on this for two weeks, I had to stop. I had tingling all over, numbness in face, nausea, headache, achy muscles and dizziness. Dr. had me stop and not take any statin for 2 weeks. Will try Lipitor then.

Condition: High Cholesterol
9/23/2012 1:49:42 AM

Reviewer: pravastatin, 65-74 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
leg cranps, headaches,vision

Condition: High Cholesterol
11/13/2011 11:02:54 AM

Reviewer: 75 or over Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I'm 90 yrs old. Started taking pravachol on 9/14/11. On 11/25/11 I had a terrible pain on my right side under my ribs. My blood test revealed my liver enzymes were very elevated. I'm stopping it on my own. My doctor sent me to have an ultrasound and a nuclear goldbladder test. He shoudl have reviewed my chart and asked me to stop it. Lesson: do your own checking on all drugs and procedures ... Show Full Comment

«Previous 6-10 of 61 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
mature woman holding fan in face
Symptoms and treatments.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.